MAUDE Adverse Event Report: Wilson-Cook Medical Inc (Cook Endoscopy) ACUSNARE POLYPECTOMY SNARE SOFT; Endoscopic electrosurgical unit and accessories

Wilson-Cook Medical Inc (Cook Endoscopy) ACUSNARE POLYPECTOMY SNARE SOFT; Endoscopic electrosurgical unit and accessories
Model Number G22630
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a polypectomy procedure, the physician used a cook acusnare polypectomy snare.The snare was attempted to be used as a cold snare "[off label use]".It was reported that when the polyp was to be removed by the snare, it was found that the snare could not be retracted to remove the polyp.Therefore, use removed the device and replaced it for treatment.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient experienced redness and swelling.
 
Additional Manufacturer Narrative
Investigation evaluation: a product evaluation was performed only by the photos provided in response to this report because the product said to be involved was not provided to cook for evaluation.Per the photos provided we cannot complete a full evaluation.Without the product or substantial evidence to contradict the complaint, it is considered confirmed based solely on statements and photos describing the event.The first photo shows the pouch label, and the lot number matches that in the report.The second photo shows the distal end of the device, and the snare head is advanced; however, we cannot see the handle to see its corresponding position.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: the information provided by the user stated that a cold polypectomy was performed.This is against the intended use of the device.The instructions for use state: "this device is used endoscopically in the removal and cauterization of sessile polyps and pedunculated polyps from within the gastrointestinal tract.Do not use this device for any purpose other than the stated intended use." this is the most likely cause of the report.Prior to distribution, all acusnare polypectomy snares are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.

Brand Name
ACUSNARE POLYPECTOMY SNARE SOFT
Common Device Name
Endoscopic electrosurgical unit and accessories
Manufacturer (Section D)
Wilson-Cook Medical Inc (Cook Endoscopy)
4900 bethania station rd
winston salem NC 27105
Manufacturer (Section G)
Wilson-Cook Medical Inc (Cook Endoscopy)
4900 bethania station rd
winston salem NC 27105
Manufacturer Contact
sabrina o'brien
4900 bethania station rd
winston salem, NC 27105
+1(336)744-0157
MDR Report Key50267602
Report Number1037905-2026-00418
Device Sequence Number21418950
Product Code FDI
UDI-Device Identifier00827002226302
UDI-Public(01)00827002226302(17)290317(10)W5016173
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K173673
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG22630
Device Catalogue NumberASJ-1-S
Device Lot NumberW5016173
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Unknown Endoscope Make and Model.
Patient SexUnknown